Jump to content

Search the Community

Showing results for tags 'weight loss'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I've been slowly tapering down over a number of weeks on my Mirtazapine and now I'm at the state of being completely off the drug. Over the past week, I've been hit with (what sounds familiar based on other people's experiences) the feeling like I can't eat anything and severe nausea. The weird thing is that I am hungry here and there, but it feels like my stomach has either shrunk or that my digestive system has simply slowed down and isn't able to process large amounts of food without pain and severe bloating. I haven't been able to eat much other than small amounts of fruit for a week. I'm
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy